The Cause Of The Cough Does Not Go Away Even Though It Has Been Treated With Antibiotics, Is It Resistant?
Initially a month ago I had a high fever and all my body ache and then the symptoms of cough and runny nose came after that I was treated and given the usual cold cough medicine and cefadroxil antibiotics by the doctor … I had finished the medication until it was gone but my cough did not go away (throat itchy cough hard but only a little phlegm comes out) before I had been given levofloxacin therapy by a doctor whether I was resistant to cefadroxil because I used levofloxacin before? Or a cough that I suffered instead of an ordinary cough? Is there a possibility that I have another illness?
Antibiotic resistance is indeed a concern. This resistance can occur because bacteria have the ability to mutate both naturally or due to irrational use of antibiotics. However, it must be understood in advance that antibiotics are only useful for treating certain bacterial infections that are sensitive to these antibiotics and cannot overcome viral, fungal or parasitic infections.
Your complaints that persist after giving antibiotics can be caused by the following possibilities:
Germs / bacteria have been resistant to these antibiotics (resistance) The antibiotics used do not match the type of germ (for example the use of antibiotics that are not compatible with gram bacteria) Complaints are caused by viral, fungal or parasitic infections. Because you have received a doctor's treatment and the complaint is still settled then you should discuss this with your doctor so that further handling is appropriate for your condition. If this does cause anxiety, you can ask for the need for resistance testing and bacterial culture with your doctor in order to get appropriate advice.
The following recommendations for you:
Get enough rest Manage stress wisely Consumption of healthy balanced nutritious food Avoid consumption of fried foods, too greasy or too spicy Consuming enough water White immediately consult a doctor if complaints persist or worsen Hopefully useful,